# SDR DALA14010969211

- Difficulty date: February 15, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1379-1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 27R BETWEEN BS 1379-1395.  CUT OUT DAMAGED SECTION.  FABRICATED NEW LONGERON SECTION IAW SRM 53-10-01, 41-30-05, AND 51-30-02.
